Loading, please wait...

Acetaminophen Arthritis Pain Relief 650mg Extended Release Caplets - 100ct - up & up™

About this item

At a glance

Gluten Free
Gluten Free
HSA/FSA Eligible
HSA/FSA Eligible

Highlights

  • Compare to the active ingredient of Tylenol 8HR Arthritis Pain
  • Pain relief lasts 8 hours
  • Temporarily relieves minor aches and pains, and reduces fever
  • Extended-release caplets (capsule-shaped tablets) contain no aspirin or gluten
  • Easy-to-open cap. For households without young children

Specifications

Suggested Age: 18 Years and Up

Health Facts: Contains Acetaminophen

Active Ingredient Strength Value: 650 milligrams

Product Form: Caplet

Primary Active Ingredient: Acetaminophen

Package Quantity: 100

Battery: No Battery Used

TCIN: 11004779
UPC: 370030627783
Item Number (DPCI): 094-01-0496
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Compare to the active ingredient of Tylenol 8HR Arthritis Pain. Don’t let arthritis pain in your joints slow down your lifestyle. Up&Up Acetaminophen Extended-Release Tablets, 650 mg provide up to 8 hours of arthritis pain relief. Just one dose helps to temporarily reduce fever and relieve minor aches and pains due to minor pain of arthritis, muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache and toothache. These extended-release formula caplets (capsule-shaped tablets) do not contain aspirin and are gluten free. This product features a package with an easy-to-open cap for households without young children.
Gluten Free
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
HSA/FSA Eligible
Restrictions apply; contact your insurance provider about plan allowances and requirements
See how we make shopping for wellness even easier.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Shipping details

Estimated ship dimensions: 3.74 inches length x 2.1 inches width x 1.97 inches height
Estimated ship weight: 0.23 pounds

Return details

This item can be returned to any Target store or Target.com.
This item must be returned within 365 days of the in-store purchase, ship date or online order pickup. See return policy for details.
See the return policy for complete information.

From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.9 out of 5 stars with 51 reviews
100% would recommend
10 recommendations
value: 4.67 out of 5
quality: 5 out of 5

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.